Minimal expansions in redundant number systems and shortest paths in graphs

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)341-349
JournalComputing <Wien>
Volume63
DOIs
Publication statusPublished - 1999

Cite this

Minimal expansions in redundant number systems and shortest paths in graphs. / Heuberger, Clemens.

In: Computing <Wien>, Vol. 63, 1999, p. 341-349.

Research output: Contribution to journalArticleResearchpeer-review

@article{65a104ba7d2a470abd1987140fb06fac,
title = "Minimal expansions in redundant number systems and shortest paths in graphs",
author = "Clemens Heuberger",
year = "1999",
doi = "10.1007/s006070050039",
language = "English",
volume = "63",
pages = "341--349",
journal = "Computing <Wien>",
issn = "0010-485X",
publisher = "Springer Wien",

}

TY - JOUR

T1 - Minimal expansions in redundant number systems and shortest paths in graphs

AU - Heuberger, Clemens

PY - 1999

Y1 - 1999

UR - http://dx.doi.org/10.1007/s006070050039

U2 - 10.1007/s006070050039

DO - 10.1007/s006070050039

M3 - Article

VL - 63

SP - 341

EP - 349

JO - Computing <Wien>

JF - Computing <Wien>

SN - 0010-485X

ER -